# SDR SIMA20120529005

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 22,199 hours, 18,817 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: IO4262688
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3452,  DURING CLIMB THROUGH FL180 TO FL230,  NOTICED A STRONG BURNING ODOR IN COCKPIT AND FORWARD PART OF CABIN.  COMPLETED EPC FOR SMOKE/FUMES IN COCKPIT/CABIN AND DONNED OXYGEN MASKS AND GOGGLES.  DECLARED AN EMERGENCY AND DIVERTED.  AIRCRAFT LANDED WITHOUT INCIDENT.   THERMAL IMAGING SCANS NOTED NO FIRE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND INSTALLED RIGHT AVIONICS RECIRCULATING FAN IAW AMM 21-26-02.  OPS CHECKED GOOD.  NO FUMES NOTED.  AIRCRAFT RETURNED TO SERVICE.
